# SDR ASOA2013121909662

- Difficulty date: November 27, 2013
- Submitted: December 19, 2013
- Operation: Air carrier
- Aircraft: N713EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10081
- Aircraft time: 26,408 hours, 18,340 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Warning Message
- Condition: False Activation
- Location: Anti Ice Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

RECEIVED WING ANTI-ICE DUCT WARNING IN FLIGHT, FOLLOWED BY MULTIPLE LT WING AND MULTIPLE RT WING ANTI-ICE CAUTION MESSAGES.  EMERGENCY DECLARED.   PERFORMED LEAK TEST OF THE WING ANTIICE DUCTS IAW AMM 30-11-00,  OPS TESTED WING ANTI ICE CONTROL AND INDICATING SYSTEMS IAW AMM 30-12-00.  NO DEFECTS NOTED.  FAULTS NOT PRESENT. ACFT GOOD FOR SERVICE.
